A minimax inequality for operators and a related numerical range

Edgar Asplund University of Stockholm and Czechoslovak Academy of Sciences, Praha Vlastimil Pták University of Stockholm and Czechoslovak Academy of Sciences, Praha

TBD mathscidoc:1701.331396

Acta Mathematica, 126, (1), 53-62, 1969.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{edgar1969a,
  title={A minimax inequality for operators and a related numerical range},
  author={Edgar Asplund, and Vlastimil Pták},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221253368105},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={53-62},
  year={1969},
}
Edgar Asplund, and Vlastimil Pták. A minimax inequality for operators and a related numerical range. 1969. Vol. 126. In Acta Mathematica. pp.53-62. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221253368105.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved